# SDR SWIA200820587

- Difficulty date: October 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 15,578 hours, 13,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER AFT SKIN CRACKED IN STEP RADIUS AT ZONE 3.  REPAIRED PER REO.
